Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anyone taking effexor for hot flashes? Rosemary

Posted by Napaba on April 7, 2003, at 7:56:16

In reply to anyone taking effexor for hot flashes?, posted by Rosemary on April 6, 2003, at 5:04:14

I get hot flashes on Effexor. Where, when I lift my hair is wet and so is my skin. I can't stand it. It has gotten better but I still have the hot flashes about once a day.

Had breast cancer and now taking Tamaxifen for treatment after chemotherapy. Besides now being menopausal from chemotherapy, the Tamoxifen was creating intolerable hot flashes for me. Effexor was recommended and have been taking for the last 8 months. It has been wonderful not to be blasted by those hot flashes, although it did not eliminate completely. Just made them easier to live with. Accidently forgot my daily dose of 75mg ( 37.5 mg twice a day) the last few days and have been expierencing wierd withdrawl symptoms, they are the brain shivers and lightheadedness that others talk about. Effexor has been a big help for the hot flashes especially now that I realize that without it my hot flashes have come back with a vengence. Is anyone else taking Effexor for hot flashes? Would love to hear from you?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Napaba thread:13781
URL: http://www.dr-bob.org/babble/20030407/msgs/216921.html